| Citation: | LI Guanghui, LUO Gaojun, CAO Xiwang, GAO Jian. Constructions of Several Classes of Optimal Linear Codes with Few Weights[J]. Journal of Electronics & Information Technology. doi: 10.11999/JEIT260984 |
| [1] |
CARLET C, DING Cunsheng, and YUAN Jin. Linear codes from perfect nonlinear mappings and their secret sharing schemes[J]. IEEE Transactions on Information Theory, 2005, 51(6): 2089–2102. doi: 10.1109/TIT.2005.847722.
|
| [2] |
DING Cunsheng and WANG Xuesong. A coding theory construction of new systematic authentication codes[J]. Theoretical Computer Science, 2005, 330(1): 81–99. doi: 10.1016/j.tcs.2004.09.011.
|
| [3] |
CALDERBANK A R and GOETHALS J M. Three-weight codes and association schemes[J]. Philips Journal of Research, 1984, 39(4/5): 143–152.
|
| [4] |
CALDERBANK R and KANTOR W M. The geometry of two-weight codes[J]. Bulletin of the London Mathematical Society, 1986, 18(2): 97–122. doi: 10.1112/blms/18.2.97.
|
| [5] |
杜小妮, 胡金霞, 金文刚, 等. 两类极小二元线性码的构造[J]. 电子与信息学报, 2022, 44(10): 3643–3649. doi: 10.11999/JEIT210720.
DU Xiaoni, HU Jinxia, JIN Wengang, et al. Construction of two classes of minimal binary linear codes[J]. Journal of Electronics & Information Technology, 2022, 44(10): 3643–3649. doi: 10.11999/JEIT210720.
|
| [6] |
MESNAGER S and SINAK A. Minimal linear codes derived from weakly regular bent and plateaued functions[J]. Journal of Algebra and its Applications, 2024, 23(7): 2550077. doi: 10.1142/S021949882550077X.
|
| [7] |
JIN Wengang, LI Kangquan, and QU Longjiang. Several classes of minimal linear codes from weakly regular and non-weakly regular bent functions[J]. Discrete Applied Mathematics, 2025, 373: 53–76. doi: 10.1016/j.dam.2025.04.044.
|
| [8] |
JIN Wengang, LI Kangquan, and QU Longjiang. Several new classes of self-orthogonal minimal linear codes violating the Ashikhmin-Barg condition[J]. IEEE Transactions on Information Theory, 2025, 71(10): 7699–7714. doi: 10.1109/TIT.2025.3600002.
|
| [9] |
DING Cunsheng and NIEDERREITER H. Cyclotomic linear codes of order 3[J]. IEEE Transactions on Information Theory, 2007, 53(6): 2274–2277. doi: 10.1109/TIT.2007.896886.
|
| [10] |
ZHOU Zijian, LI Kangquan, and ZHOU Yue. Topological invariants for linear codes and APN functions[J]. IEEE Transactions on Information Theory, 2025, 71(9): 6771–6784. doi: 10.1109/TIT.2025.3583010.
|
| [11] |
ZHOU Zhengchun, LI Nian, FAN Cuiling, et al. Linear codes with two or three weights from quadratic Bent functions[J]. Designs, Codes and Cryptography, 2016, 81(2): 283–295. doi: 10.1007/s10623-015-0144-9.
|
| [12] |
HU Shupeng, LI Fei, and LI Xiumei. Weight hierarchies of a class of three-weight $ p $-ary linear codes from inhomogeneous quadratic functions[J]. Applicable Algebra in Engineering, Communication and Computing, 2025, 36(5): 877–896. doi: 10.1007/s00200-024-00645-7.
|
| [13] |
LI Xiumei, CHEN Zongxi, and LI Fei. Some three-weight linear codes and their complete weight enumerators and weight hierarchies[J]. Designs, Codes and Cryptography, 2026, 94(2): 34. doi: 10.1007/s10623-025-01747-0.
|
| [14] |
TANG Chunming, LI Nian, QI Yanfeng, et al. Linear codes with two or three weights from weakly regular bent functions[J]. IEEE Transactions on Information Theory, 2016, 62(3): 1166–1176. doi: 10.1109/TIT.2016.2518678.
|
| [15] |
MESNAGER S and SINAK A. Several classes of minimal linear codes with few weights from weakly regular plateaued functions[J]. IEEE Transactions on Information Theory, 2020, 66(4): 2296–2310. doi: 10.1109/TIT.2019.2956130.
|
| [16] |
LI Kangquan, LI Chunlei, HELLESETH T, et al. Binary linear codes with few weights from two-to-one functions[J]. IEEE Transactions on Information Theory, 2021, 67(7): 4263–4275. doi: 10.1109/TIT.2021.3068743.
|
| [17] |
MESNAGER S, QIAN Liqin, CAO Xiwang, et al. Several families of binary minimal linear codes from two-to-one functions[J]. IEEE Transactions on Information Theory, 2023, 69(5): 3285–3301. doi: 10.1109/TIT.2023.3236955.
|
| [18] |
HYUN J Y, LEE J, and LEE Y. Infinite families of optimal linear codes constructed from simplicial complexes[J]. IEEE Transactions on Information Theory, 2020, 66(11): 6762–6773. doi: 10.1109/TIT.2020.2993179.
|
| [19] |
HU Zhao, XU Yunge, LI Nian, et al. New constructions of optimal linear codes from simplicial complexes[J]. IEEE Transactions on Information Theory, 2024, 70(3): 1823–1835. doi: 10.1109/TIT.2023.3305609.
|
| [20] |
HYUN J Y, KIM H K, WU Yansheng, et al. Optimal minimal linear codes from posets[J]. Designs, Codes and Cryptography, 2020, 88(12): 2475–2492. doi: 10.1007/s10623-020-00793-0.
|
| [21] |
HU Zhao, LI Nian, ZENG Xiangyong, et al. A subfield-based construction of optimal linear codes over finite fields[J]. IEEE Transactions on Information Theory, 2022, 68(7): 4408–4421. doi: 10.1109/TIT.2022.3163651.
|
| [22] |
柴烨, 朱士信, 开晓山. 一类线性码及其子域码[J]. 电子与信息学报, 2026, 48(1): 222–229. doi: 10.11999/JEIT250775.
CHAI Ye, ZHU Shixin, and KAI Xiaoshan. A family of linear codes and their subfield codes[J]. Journal of Electronics & Information Technology, 2026, 48(1): 222–229. doi: 10.11999/JEIT250775.
|
| [23] |
LUO Gaojun and LING San. Application of optimal $ p $-ary linear codes to alphabet-optimal locally repairable codes[J]. Designs, Codes and Cryptography, 2022, 90(5): 1271–1287. doi: 10.1007/s10623-022-01040-4.
|
| [24] |
QIU Jing and FU Fangwei. Some new constructions of optimal linear codes and alphabet-optimal (γ, δ)-locally repairable codes[J]. Designs, Codes and Cryptography, 2024, 92(10): 2971–2991. doi: 10.1007/s10623-024-01423-9.
|
| [25] |
HU Zhao, QIU Mingxiu, LI Nian, et al. Several classes of linear codes with few weights derived from Weil sums[J]. Finite Fields and Their Applications, 2025, 108: 102679. doi: 10.1016/j.ffa.2025.102679.
|
| [26] |
HYUN J Y, KIM H K, and NA M. Optimal non-projective linear codes constructed from down-sets[J]. Discrete Applied Mathematics, 2019, 254: 135–145. doi: 10.1016/j.dam.2018.07.007.
|
| [27] |
CHENG Yingjie, CAO Xiwang, and LUO Gaojun. Three new constructions of optimal linear codes with few weights[J]. Computational and Applied Mathematics, 2023, 42(7): 321. doi: 10.1007/s40314-023-02472-x.
|
| [28] |
HUFFMAN W C and PLESS V. Fundamentals of Error-Correcting Codes[M]. Cambridge: Cambridge University Press, 2003: 53–95. doi: 10.1017/CBO9780511807077.
|
| [29] |
GRIESMER J H. A bound for error-correcting codes[J]. IBM Journal of Research and Development, 1960, 4(5): 532–542. doi: 10.1147/rd.45.0532.
|
| [30] |
SOLOMON G and STIFFLER J J. Algebraically punctured cyclic codes[J]. Information and Control, 1965, 8(2): 170–179. doi: 10.1016/S0019-9958(65)90080-X.
|
| [31] |
LIDL R and NIEDERREITER H. Finite Fields[M]. Reading: Addison-Wesley, 1983: 189.
|
| [32] |
BERNDT B C, EVANS R J, and WILLIAMS K S. Gauss and Jacobi Sums[M]. New York: Wiley, 1998: 364.
|